MathSciNet Relay Station
MathSciNet bibliographic data
MR2443305 94A40 (81P68 94A60)
Hayden, Patrick; Winter, Andreas Counterexamples to the maximal $p$-norm multiplicity conjecture for all $p>1$. Comm. Math. Phys. 284 (2008), no. 1, 263–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement